# SDR DALA2016062004787

- Difficulty date: June 19, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FWD/AFT LOWER PRODUCTION DOUBLERS AT FWD CARGO COMPARTMENT DOOR, C1.  LOWER DOUBLERS FWD/AFT ON CARGO DOOR, C1 WERE REPLACED IAW SRM 51-30-2 AND ER/A 486624-14MA.
